# SDR DALA2023112109619

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,364 hours, 9,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DURING SERVICE CHECK FOUND EMER LIGHT AT SEAT 33B BROKE AND NOT WORKING. CORRECTIVE ACTION: R/R SEAT EMER LIGHT. (9141802)
